MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 22X43; ACETABULAR BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 22X43; ACETABULAR BIPOLAR HEAD
Model Number 25060.2243
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-oct-2020: lot 120244: (b)(4) items manufactured and released on 12-apr-2012.Expiration date: 28-feb-2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: ball heads: cocr 01.25.124 cocr ball head 12/14 ø 22 size s -2,5 (k080885) lot.120541.Batch review performed on 13-oct-2020: lot 120541: (b)(4) items manufactured and released on 06-sep-2012.Expiration date: 28-feb-2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting acetabular discomfort 6 years and 6 months after the primary.The cause of the discomfort is unknown.The surgeon revised the patient's bipolar head and the cocr primary head.The surgery was completed successfully.

Brand Name
BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 22X43
Common Device Name
ACETABULAR BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10689619
Report Number3005180920-2020-00707
Device Sequence Number19808119
Product Code KWY
UDI-Device Identifier07630030843358
UDI-Public07630030843358
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number25060.2243
Device Catalogue Number25060.2243
Device Lot Number120244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;